# SDR HNAA2018070600136

- Difficulty date: June 10, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 42,849 hours, 39,850 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD LOWER NUT PLATE HOLES HAVE SURFACE CORROSION. PERFORMED HFEC AND UT THICKNESS IAW EASI NDTM, NO DEFECTS NOTED. CARGO DOOR FWD LOWER NUT PLATE PROFILE IAW SRM 51-40-02.
